Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Geometry and Topology of Submanifolds and Currents

About this Title

Weiping Li, Oklahoma State University, Stillwater, OK and Shihshu Walter Wei, University of Oklahoma, Norman, OK, Editors

Publication: Contemporary Mathematics
Publication Year: 2015; Volume 646
ISBNs: 978-1-4704-1556-3 (print); 978-1-4704-2669-9 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter